advertisement
Question
Posted by: tkay | 2010/08/20

morning after pill

hi. i took a morning after pill about two months ago(JUNE). my periods came the week after and it was very long and heavy. I di not have my periods the follwing month and Its now August and still nothing seems to be happening. could there be something wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should check a pregnancy test, but the morning after pill can interfere with your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/08/22

You should check a pregnancy test, but the morning after pill can interfere with your cycle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement